# SDR DALA2018112606788

- Difficulty date: November 25, 2018
- Submitted: November 26, 2018
- Operation: Air carrier
- Aircraft: N372DA
- Make and model: Boeing 737832
- Aircraft serial: 29620
- Aircraft time: 61,760 hours, 25,137 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: 1st Class Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 4733148) DURING INSPECTION FOUND FIRST CLASS FLOOR LEVEL EMERGENCY LIGHT BROKEN. REMOVED AND REPLACED LIGHT ASSY. OPS CHECK GOOD. PER B737AMM 33-51.
